# SDR DALA1112779873

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPOSITE FLOOR PANEL 17 DOES NOT LINE UP WITH HOLES IN A/C.  REPAIRED HOLES ON PANEL NR 17 IAW DC9A-53-22-01-801-663A-A AND LOCATED AND DRILLED HOLES IAW  DC9 SRM 51-10-4.  INSPECTION COMPLETED BY Q-953 186938.
